# SDR FDEA201808292257

- Difficulty date: August 29, 2018
- Submitted: September 5, 2018
- Operation: Air carrier
- Aircraft: N588FE
- Make and model: Doug MD-11F
- Aircraft serial: 48490
- Aircraft time: 82,518 hours, 18,034 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Bracket
- Part number: ARC2513502
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING I/B FLAP ASSY O/B AFT HINGE (FLAP SIDE) PIVOT I/B BORE CORROSION. HINGE PIVOT INBD BORE (HOLE G   & F) REWORKED AND FOUND EXCEED LIMIT PER CMM 57-52-03. EXISTING HOLE DIA: 1.2565", FINAL HOLE DIA: 1.281", MAXIMUM ALLOWABLE DIA: 1.220Ï¿½. OVERSIZE BUSHING   FABRICATED AND INSTALLED AS PER EA 1-5750-69374 C PART 5 STEP 2A AND 2B. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
